Journal of Symbolic Logic 61 (1):318-333 (1996)

Assume T is stable, small and Φ(x) is a formula of L(T). We study the impact on $T\lceil\Phi$ of naming finitely many elements of a model of T. We consider the cases of $T\lceil\Phi$ which is ω-stable or superstable of finite rank. In these cases we prove that if T has $ countable models and Q = Φ(M) is countable and atomic or saturated, then any good type in S(Q) is τ-stable. If $T\lceil\Phi$ is ω-stable and (bounded, 1-based or of finite rank) with $I(T, \aleph_0) , then we prove that every good p ∈ S(Q) is τ-stable for any countable Q. The proofs of these results lead to several new properties of small stable theories, particularly of types of finite weight in such theories
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275614
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,163
Through your library

References found in this work BETA

Meager Forking.Ludomir Newelski - 1994 - Annals of Pure and Applied Logic 70 (2):141-175.
Forking, Normalization and Canonical Bases.Anand Pillay - 1986 - Annals of Pure and Applied Logic 32:61-81.
Fundamentals of Stability Theory.Anand Pillay - 1990 - Studia Logica 49 (4):608-609.

Add more references

Citations of this work BETA

Non-Isolated Types in Stable Theories.Predrag Tanović - 2007 - Annals of Pure and Applied Logic 145 (1):1-15.

Add more citations

Similar books and articles

On the Strong Martin Conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.
Constructing Ω-Stable Structures: Rank 2 Fields.John T. Baldwin & Kitty Holland - 2000 - Journal of Symbolic Logic 65 (1):371-391.
Expansions of Models of Ω-Stable Theories.Steven Buechler - 1984 - Journal of Symbolic Logic 49 (2):470-477.
Regular Types in Nonmultidimensional Ω-Stable Theories.Anand Pillay - 1984 - Journal of Symbolic Logic 49 (3):880-891.
The Classification of Small Weakly Minimal Sets. II.Steven Buechler - 1988 - Journal of Symbolic Logic 53 (2):625-635.
Geometry of *-Finite Types.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (4):1375-1395.
A Model and its Subset.Ludomir Newelski - 1992 - Journal of Symbolic Logic 57 (2):644-658.
On Uniqueness of Prime Models.Saharon Shelah - 1979 - Journal of Symbolic Logic 44 (2):215-220.


Added to PP index

Total views
27 ( #423,198 of 2,506,527 )

Recent downloads (6 months)
1 ( #416,791 of 2,506,527 )

How can I increase my downloads?


My notes